# SDR ASAA2024012149589

- Difficulty date: January 21, 2024
- Submitted: May 15, 2024
- Operation: Air carrier
- Aircraft: N849VA
- Make and model: Airbus A320-214
- Aircraft serial: 04991
- Aircraft time: 35,188 hours, 11,749 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: D5757065005300
- Part serial: TB14991
- Condition: Dented
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH FLAP HAS MULTIPLE DENTS BEHIND MAIN WHEELS, MEASURE AND MAP ALL. GROUNDED - YES. PREFORMED PERMANT CAT A REPAIR TO R/H FLAP, MULTIPLE DENTS BEHIND MAIN WHEELS. DAMAGE AREA 1 LOCATED 51.3Ï¿½ FROM I/B END CUT OUT SIZE WAS 10 X 9 UPPER AND 9.9 X 8.8 LOWER. REPAIR SIZE IS 14 X 12 ON UPPER AND LOWER SKIN. DAMAGE ARE 2 WAS LOCATED 89.7Ï¿½ FROM I/BÏ¿½ END. CUT OUT SIZE WAS 7.76Ï¿½ X 7.27Ï¿½ UPPER AND 7.75" X 7.25"  LOWER REPAIR SIZE IS 11.75Ï¿½ X 11.75Ï¿½ UPPER AND LOWER. BOTH AREAS LOCATED IN ZONE 2. IAW EA# CMPT-57EA-02159 AND A320-200 SRM 57-52-00-300-094. A/C INFO: N849VA, FLIGHT HOURS 35187:50, FLIGHT CYCLES: 11749, WV: 015 EA#CMPT-57EA-02159 REV 00.
